| Catalog Number |
502-03-58F |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
04/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: delta c-taper head 36mm -2.5; cat# 18-36-3; lot# 54259501.Trident x3 elevated rim 36mm id; cat# 643-00-36f; lot# k0202e.6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# 93615y.6.5 cancellous bone screw 30mm; cat# 2030-6530-1; lot# 1h27va.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Surgeon revised a cup, liner and head due to pain.Surgeon said a bone scan showed possibly looseness at a portion of the cup.The cup was a tritanium cup done (b)(6) 2017.Surgeon revised to a trident multi-hole cup and elevated rim liner.Update 16/april/2019 (b)(6): spoke to rep.Intra-operatively, the shell was difficult to remove from the patient.Surgeon reported that the shell's position was not an issue.Rep reported that no further information will be available.